# SDR SWAA2020123139083

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 15,954 hours, 7,204 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT RIGHT SIDE, DOES NOT TEST.  REMOVED RT OUTBOARD F/A FLASHLIGHT FROM CRADLE, CLEANED CONTACTS.  REINSTALLED FLASHLIGHT IN CRADLE.  FLASHLIGHT OPERATIONS CHECKED & TESTED GOOD, PER M/M 25-64-00.  CL NR 83608.
